# SDR CHQA20121023387

- Difficulty date: October 23, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 28,838 hours, 24,451 cycles
- Engine: Allsn AE3007A
- Engine time: 18,996 hours, 17,216 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303915SD
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THEY RECEVED A BLEED 1 LEAK MESSAGE ON THE EICAS. THE FLIGHT DIVERTED TO CMH AND LANDED WITHOUT INCIDENT. THE ENGINE GROUND START COUPLING WAS REPLACED, AS WELL AS THE O-RINGS AT JOINTS 3 AND 23. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
